MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407845
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During paroxysmal procedure, the stylet broke the purge line which resulted in patient bleeding.The device was exchanged.
 
Additional Manufacturer Narrative
One 6f ultimum introducer sheath and dilator were received for evaluation.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.The root causes of this issue were determined to be consistent with a manufacturing issue.
 
Event or Problem Description
During paroxysmal procedure, the stylet broke the purge line which resulted in patient bleeding.Manual compression was used to stop the bleeding.The device was exchanged.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19504734
Report Number3005334138-2024-00214
Device Sequence Number19851641
Product Code DYB
UDI-Device Identifier05414734011075
UDI-Public(01)05414734011075(10)10079299(17)261031
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K001346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407845
Device Catalogue Number407845
Device Lot Number10079299
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale